# SDR DALA2019032401962

- Difficulty date: March 21, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 121,157 hours, 17,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT SEAT 24AB IS INOPERATIVE. REPAIRED BROKEN WIRE. SYSTEM OPERATION IS NORMAL.
